Georgia, 2013Damaging Wind in Georgia, July 23, 2013
July 23, 2013 · NWS FFC · 1 event in 1 county or zone
A departing upper shortwave established an active northwest flow regime across the Southeast on the 23rd. A series of upper level disturbances moved through, helping to trigger showers and thunderstorms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $3,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A departing upper shortwave established an active northwest flow regime across the Southeast on the 23rd. A series of upper level disturbances moved through, helping to trigger showers and thunderstorms. One thunderstorm became severe with downed trees.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Jul 23, 2:38 PM EST, 3 hours 37 minutes earlier.
Area forecast discussion, Jul 23, 2:38 PM EST, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
338 PM EDT TUE JUL 23 2013
.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
SYNOPTIC GUIDANCE IN DECENT AGREEMENT THROUGH THE SHORT TERM...BUT
HIRES GUIDANCE HAS NOT BEEN MUCH HELP AT TRYING TO GET A HANDLE ON
SHORT TERM TRENDS...ESPECIALLY WITH CONVECTION. AS FOR THE BIG
PICTURE...A LONGWAVE TROUGH REMAINS IN PLACE ACROSS THE EASTERN HALF
OF THE COUNTRY WITH AN UPPER HIGH OVER THE DESERT SOUTHWEST.
PERSISTENT NORTHWEST FLOW FROM THE NORTHERN PLAINS INTO THE
SOUTHEAST WILL CONTINUE TO BRING A SERIES OF SHORTWAVES TO THE
AREA...WITH A COUPLE OF FAIRLY POTENT ONES ON THE 12Z UA ANALYSES.
ONE OF COURSE...WITH ATTENDANT SURFACE TROUGH...IS RESPONSIBLE FOR
THE CONVECTION ONGOING ACROSS ALABAMA.
FOR THIS AFTERNOON...EARLIER CONVECTION ACROSS NORTHWEST GEORGIA
LEFT A LARGE AREA OF RAIN-COOLED AIR IN PLACE...WITH LESS THAN 1000
J/KG SBCAPE AND QUITE A BIT OF CIN IN PLACE. ADDITIONALLY...
CONVECTION ACROSS THE NORTHERN GULF COAST ALONG THE FLORIDA
PANHANDLE HAS FINALLY INCREASED...WHICH IS LIKELY CUTTING OFF THE
MOISTURE FEED ACROSS GEORGIA. AS A RESULT...CONVECTION ACROSS OUR
AREA CONTINUES TO FIZZLE OUT WHILE A STRONG LINE OF CONVECTION
CONTINUES TO PUSH SOUTH ACROSS ALABAMA. HIRES GUIDANCE DOES BRING
SOME OF THIS INTO SOUTHWEST ZONES...NEAR CSG...WHICH IS NOT HARD TO
BELIEVE WITH THE THERMAL BOUNDARY IN PLACE AS A RESULT OF THE LOW
CLOUDS THIS MORNING. SO HAVE KEPT CHANCE POPS ACROSS NORTH AND METRO
AREAS...BUT INCREASED TO LIKELY AND IN SOME AREAS CATEGORICAL ACROSS
THOSE SOUTHWEST ZONES.
WITH THE PASSAGE OF THE SHORTWAVE AND SURFACE TROUGH...THE
CONVECTION SHOULD DIE DOWN OVERNIGHT...BUT ANOTHER...LESS POTENT
SHORTWAVE LOOKS TO DIVE INTO THE SOUTHEAST FOR WEDNESDAY AFTERNOON.
GUIDANCE KEEPS CONVECTION STILL MAINLY BACK IN ALABAMA FOR THE MOST
PART BUT HAVE KEPT TREND OF CHANCE POPS JUST ABOUT EVERYWHERE TO
COVER ANY OTHER CONVECTION THAT MAY FIRE...WITH HIGHEST POPS
GENERALLY NORTHWEST IN THE VICINITY OF THE SHORTWAVE. THIS ALL
SLIDES SOUTH WEDNESDAY NIGHT AND WE MAY START SEEING SOME CLEARING
FROM THE NORTHWEST TOWARD THURSDAY MORNING.
GENERALLY TOOK A BIAS-CORRECTED BLEND FOR TEMPS AND DEWPOINTS
THROUGH THE SHORT TERM BUT AS WAS PAINFULLY OBVIOUS TODAY...RAIN
COOLED AIR MAY WREAK HAVOC WITH TEMPS TOMORROW /SOME AREAS IN
NORTHWEST GEORGIA HAVE YET TO GET OUT OF THE 70S TODAY/.
TDP
.LONG TERM /THURSDAY THROUGH TUESDAY/...
ONLY MINOR TWEAKS MADE TO EXTENDED FORECAST THIS AFTERNOON...
/ISSUED AT 417 AM EDT TUE JUL 23 2013/
MEDIUM RANGE MODELS CONTINUE TO SHOW DECENT AGREEMENT THROUGH THE
EXTENDED FORECAST PERIOD...AT LEAST CONCERNING THE LARGER...SYNOPTIC
SCALE PATTERN. PERSISTENT UPPER TROUGHING DOMINATES THE EASTERN
U.S. THROUGH THE PERIOD. UPPER TROUGH AXIS IS OVER OR EAST OF THE
STATE WEDNESDAY THROUGH FRIDAY. THIS WOULD INDICATE THAT WE SHOULD
CONTINUE TO SEE GENERAL...SCATTERED...DIURNAL CONVECTION
CONTINUING. HOWEVER ANY SMALL WAVES RIDING DOWN THE BACK SIDE OF
THE TROUGH MAY ENHANCE CONVECTION. HARD TO TIME ANY OF THESE SCALE
FEATURES IN THE EXTENDED PERIOD. THROUGH THE WEEKEND GFS/ECMWF AND
CMC MODELS ARE SHOWING A NEW SHORT WAVE DIGGING INTO THE TROUGH.
TIMING OF BEST IMPACTS ON THE REGION VARIES ACROSS THE MODELS SO I
DO NOT ANTICIPATE PINNING ANYTHING DOWN RIGHT NOW...WILL JUST BUMP
UP THE POPS TO HIGH CHANCE CATEGORY THROUGH THE FRIDAY-SUNDAY TIME
FRAME. MODELS ARE BRINGING IN A SIGNIFICANTLY DRIER AIRMASS INTO
NORTH AND CENTRAL GEORGIA TO START NEXT WEEK. BUT LACKING A STRONG
UPPER RIDGE OVER THE STATE I DO NOT PLAN ON DROPPING POPS
COMPLETELY JUST YET. PLENTY OF LOW LEVEL MOISTURE TO TAP WITH VERY
WET SOILS TO EVAPORATE AND PLENTY OF TRANSPIRATION. TEMPERATURES
SHOULD BE CLOSE TO SEASONAL NORMALS THROUGH THE PERIOD.
20/ATWELL
&&
.PREV DISCUSSION... /ISSUED 156 PM EDT TUE JUL 23 2013/
AVIATION...
18Z UPDATE...
STILL HAVE SOME SPOTTY IFR OR MVFR CIGS AROUND AT TAF TIME...BUT
FOR THE MOST PART THESE SHOULD LIFT QUICKLY. EXCEPTION WOULD BE IN
CONVECTION MAINLY ACROSS THE METRO AREA. WILL KEEP TEMPO TSRA IN
THROUGH 21Z BEFORE INTRODUCING PREVAILING TSRA. GUIDANCE HAS NOT
DONE VERY WELL WITH CONVECTIVE TRENDS SO CONFIDENCE IS ON THE LOW
SIDE. EXPECT VFR OVERNIGHT UNTIL 09-10Z WHEN SCT-BKN IFR TO LOW
MVFR CIGS MOVE IN. THIS CLEARS BY AROUND 15Z OR SO AND HAVE
INTRODUCED PROB30 TSRA FOR ATL WEDNESDAY AFTERNOON.
//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON CONVECTION AND CIGS.
MEDIUM-HIGH ON WINDS.
TDP
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 69 91 70 90 / 30 30 30 30
ATLANTA 69 88 71 89 / 70 30 30 30
BLAIRSVILLE 67 83 65 85 / 20 40 30 30
CARTERSVILLE 70 88 68 90 / 60 50 30 30
COLUMBUS 72 91 73 93 / 80 30 30 30
GAINESVILLE 71 87 69 89 / 40 40 30 30
MACON 71 92 71 92 / 40 30 30 30
ROME 70 89 68 90 / 60 50 30 30
PEACHTREE CITY 69 89 69 90 / 80 30 30 30
VIDALIA 73 91 73 94 / 20 30 30 30
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...TDP
LONG TERM....20/ATWELL
AVIATION...TDP
Hazardous weather outlook, Jul 23, 3:45 AM EST, 14 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
445 AM EDT TUE JUL 23 2013
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-241000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
445 AM EDT TUE JUL 23 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.
.DAY ONE...TODAY AND TONIGHT...
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND
CENTRAL GEORGIA TODAY AND TONIGHT. ISOLATED SEVERE STORMS ARE
POSSIBLE....MAINLY THIS AFTERNOON AND EVENING.
WEATHER HAZARDS EXPECTED...
HEAVY RAIN...GUSTY WINDS...HAIL AND LIGHTNING.
DISCUSSION...
A VERY MOIST AND MODERATELY UNSTABLE AIRMASS ALONG WITH WEAK WAVES IN
THE NORTHWESTERLY UPPER-LEVEL FLOW WILL PRODUCE SCATTERED TO NUMEROUS
THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA TODAY THROUGH TONIGHT.
THE BEST CHANCES WILL BE THIS AFTERNOON AND EVENING WITH THE
ADDITIONAL INSTABILITY PROVIDED BY DAYTIME HEATING. WITH PRECIPITABLE
WATER VALUES REMAINING JUST UNDER 2 INCHES...THE PRIMARY THREAT WILL
BE HEAVY RAINFALL WITH LOCALIZED FLOODING POSSIBLE. INSTABILITY WILL
BE MODERATE BY THIS AFTERNOON...AND A FEW STORMS COULD BECOME SEVERE
LATE THIS AFTERNOON AND INTO THE EARLY EVENING WITH DAMAGING WINDS UP
TO 60 MPH AND QUARTER-SIZED HAIL THE PRIMARY THREAT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
SCATTERED...MAINLY AFTERNOON AND EVENING...THUNDERSTORMS ARE EXPECTED
EACH DAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 23, 4:35 PM EST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EDT TUE JUL 23 2013
GAZ102-103-232200-
535 PM EDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN WEBSTER
AND STEWART COUNTIES UNTIL 600 PM EDT...
AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RICHLAND...MOVING EAST AT 15 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WEBSTER AND STEWART COUNTIES...INCLUDING
AREAS AROUND KIMBROUGH...RICHLAND...WESTON...SEMINOLE...
CENTERPOINT...PRESTON AND DUMAS. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.
&&
LAT...LON 3197 8474 3215 8476 3218 8456 3216 8453
3213 8452 3213 8443 3205 8443 3197 8445
TIME...MOT...LOC 2135Z 265DEG 14KT 3207 8464Special weather statement, Jul 23, 4:38 PM EST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
538 PM EDT TUE JUL 23 2013
GAZ090-091-232215-
538 PM EDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN MARION AND
CHATTAHOOCHEE COUNTIES UNTIL 615 PM EDT...
AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MANTA...MOVING EAST AT 15 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS MARION AND CHATTAHOOCHEE COUNTIES...
INCLUDING AREAS AROUND CHRISTOPHER...MANTA...CUSSETA...ZELLOBEE...
CHURCH HILL...DRANEVILLE AND BUENA VISTA. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3216 8453 3218 8456 3219 8456 3219 8460
3221 8460 3223 8463 3223 8480 3222 8482
3238 8478 3234 8443 3213 8448 3213 8453
TIME...MOT...LOC 2138Z 282DEG 12KT 3228 8470Special weather statement, Jul 23, 5:04 PM EST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
604 PM EDT TUE JUL 23 2013
GAZ102>104-232230-
604 PM EDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN WEBSTER...
SUMTER AND STEWART COUNTIES UNTIL 630 PM EDT...
AT 603 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SEMINOLE...MOVING EAST AT 20 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WEBSTER...SUMTER AND STEWART COUNTIES...
INCLUDING AREAS AROUND SEMINOLE...RICHLAND...PRESTON...DUMAS...
MADDOX...PLAINS...AMERICUS...FRIENDSHIP...SHILOH AND CONCORD.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3205 8470 3223 8467 3222 8461 3219 8460
3219 8456 3213 8452 3213 8444 3217 8442
3216 8419 3219 8418 3219 8415 3195 8420
TIME...MOT...LOC 2204Z 279DEG 18KT 3212 8458Special weather statement, Jul 23, 5:07 PM EST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
607 PM EDT TUE JUL 23 2013
GAZ080-091-232230-
607 PM EDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN MARION AND
TAYLOR COUNTIES UNTIL 630 PM EDT...
AT 603 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MARION ESTATES...MOVING EAST AT 20 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS MARION AND TAYLOR COUNTIES...INCLUDING AREAS
AROUND MARION ESTATES...OAKLAND...JUNIPER...FIVE POINTS...MAUK...
RUPERT...HOWARD...CHARING AND BUTLER. RESIDENTS IN THIS AREA SHOULD
STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.
&&
LAT...LON 3240 8436 3243 8437 3243 8438 3240 8439
3241 8463 3253 8463 3252 8457 3255 8456
3254 8451 3256 8449 3256 8441 3260 8441
3262 8422 3240 8422
TIME...MOT...LOC 2207Z 270DEG 17KT 3250 8453Special weather statement, Jul 23, 5:27 PM EST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
627 PM EDT TUE JUL 23 2013
GAZ092-093-104-105-232300-
627 PM EDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN SUMTER...
SCHLEY...MACON AND DOOLY COUNTIES UNTIL 700 PM EDT...
AT 626 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ELLAVILLE...MOVING EAST AT 30 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS SUMTER...SCHLEY...MACON AND DOOLY
COUNTIES...INCLUDING AREAS AROUND LA CROSSE...WALLS CROSSING...
ELLAVILLE...SHILOH...BUMPHEAD...ANDERSONVILLE...FOUNTAINVILLE...
ANDERSONVILLE NATIONAL HISTORIC SITE...PENNINGTON...CLEARVIEW...
MONTEZUMA...OGLETHORPE...FIVE POINTS...FLINT RIVER WMA AND PINEHURST.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3213 8437 3231 8438 3236 8386 3235 8385
3229 8384 3229 8376 3212 8375
TIME...MOT...LOC 2228Z 266DEG 25KT 3222 8426Special weather statement, Jul 23, 5:52 PM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
652 PM EDT TUE JUL 23 2013
GAZ106-108-232315-
652 PM EDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN WILCOX AND
CRISP COUNTIES UNTIL 715 PM EDT...
AT 649 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WENONA...MOVING EAST AT 20 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WILCOX AND CRISP COUNTIES...INCLUDING AREAS
AROUND WENONA...ARABI...CORDELE...EAST CRISP...SEVILLE...HATLEY...
OWENSBORO...DOUBLE RUN...PITTS AND ROCHELLE. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3196 8380 3198 8341 3184 8341 3185 8360
3181 8361 3180 8362 3180 8381
TIME...MOT...LOC 2252Z 271DEG 16KT 3187 8369Thunderstorm Wind, Dodge
- When
- July 23, 6:15 PM EST to 6:25 PM EST
- Where
- Dodge County, Gresston to Chauncey
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 32.280, -83.250
The Dodge County Emergency Manager reported that around a dozen trees were blown down from near Gresston to near Chauncey, with most of them down in the Eastman area. Several power outages were reported as well.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Arizona, July 23, 20132 deaths · 1 injured · 1 event
- Tornado and Flash Flooding in Oklahoma, July 23 to 24, 2013$1.2 million · EF1 · 53 events
- Heat in Michigan, July 23, 20131 death · 1 event
- Flood and Hail in Kansas, July 23 to 24, 2013$323,000 · 4.25 in hail · 74 events
- Flash Flood and Hail in Arkansas, July 23, 20131 injured · $441,000 · 1.75 in hail · 17 events
- Tornadoes and Hail in Ohio, July 23, 20132 injured · $155,000 · EF0 · 18 events
- Hail and Damaging Winds in Kentucky, July 23, 2013$210,000 · 1 in hail · 6 events
- Damaging Winds in Pennsylvania, July 23, 2013$140,000 · 50 kt wind · 12 events
- Hail and Damaging Winds in Arkansas, July 23 to 24, 2013$200,000 · 65 kt wind · 4 events
- Hail and Damaging Wind in South Dakota, July 23, 2013$155,000 · 2.5 in hail · 9 events
- Flash Flooding and Hail in Mississippi, July 23 to 24, 2013$132,000 · 53 kt wind · 8 events
- Hail and Damaging Winds in Ohio, July 23, 2013$82,000 · 1.75 in hail · 13 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 468095.